Research Repository

Browse by Author: Wu, Zhaojing

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.


Wu, Zhaojing, Cui, Mingyue and Shi, Peng (2012) Backstepping control in vector form for stochastic hamiltonian systems. SIAM Journal on Control and Optimization, 50 (2). pp. 925-942. ISSN 0363-0129 (print) 1095-7138 (online)

Wu, Zhaojing, Cui, Mingyue, Shi, Peng and Xie, Xuejun (2011) Theory of Stochastic Dissipative Systems. IEEE Transactions on Automatic Control, 56 (7). pp. 1650-1655. ISSN 0018-9286

Xia, Yuanqing, Fu, Mengyin, Shi, Peng, Wu, Zhaojing and Zhang, Jinhui (2009) Adaptive Backstepping Controller Design for Stochastic Jump Systems. IEEE Transactions on Automatic Control, 54 (12). pp. 2853-2859. ISSN 0018-9286

Wu, Zhaojing, Xie, Xuejun and Shi, Peng (2008) Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1162-1187. ISSN 1049-8923

Book Section

Wu, Zhaojing, Shi, Peng and Karimi, Hamid Reza (2012) On stability and dissipativity of stochastic nonlinear systems. In: Proceedings of the 51st IEEE Conference on Decision and Control. IEEE, pp. 4029-4034.